Recently a good friend of mine just died due to complications from a fall . I found out he was Plavix for at least three or more years. He had fallen while skiing and hit his head. He didn't feel an pain so he continued to ski. About an hour and half later he started to feel dizzy and throwing up. They rushed him to the hospital but by that time the damage was already done. He had a severe brain bleed,lapsed into a coma. he regained consciousness for awhile and would lapse back again. They finally stabilized him and he was sent to a nursing facility close to home. He was more or less in a vegetative state. His family decided to sign a dnr for him. Eventually he succumbed to an infection and died. Joe has about my age and fairly active guy. It really gave me a lot to think about being on anticoagulants and not to take them lightly especially those of you like myself who exercise pretty intensively. I will miss him
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.